# SDR S4HR2015FA0000275

- Difficulty date: May 27, 2015
- Submitted: June 17, 2015
- Operation: General aviation
- Aircraft: N440SH
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10784
- Engine: Lyc IO540AE1A5
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Part number: CO106
- Condition: Contaminated
- Location: Fuel
- Part time: 100 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MFG HAS COME OUT WITH A SB 78B, TO REPLACE THE MAIN AND AUX FUEL TANKS WITH BLADDER TYPE TANKS FOR THIS SERIES ROTORCRAFT.  HAVE NOTICED THAT AT THE FIRST INSPECTION FOLLOWING THE FUEL TANK MODIFICATION THA THE GASCOLATOR/AIR FRAME FUEL FILTER IS HALF COVERED WITH LINT.  SUBSEQUENT INSPECTIONS SHOW NO MORE SIGNS OF LINT CONTAMINATION.  HAVE HAD NO FUEL STARVATION ISSUES DUE TO THE LINT TO DATE.
